The finite element method for fourth-order quasilinear degenerate elliptic equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 232-237
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a7,
author = {M. M. Karchevskii and A. D. Lyashko and M. R. Timerbaev},
title = {The finite element method for fourth-order quasilinear degenerate elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {232--237},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a7/}
}
TY - JOUR AU - M. M. Karchevskii AU - A. D. Lyashko AU - M. R. Timerbaev TI - The finite element method for fourth-order quasilinear degenerate elliptic equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 232 EP - 237 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a7/ LA - ru ID - DE_1999_35_2_a7 ER -
%0 Journal Article %A M. M. Karchevskii %A A. D. Lyashko %A M. R. Timerbaev %T The finite element method for fourth-order quasilinear degenerate elliptic equations %J Differencialʹnye uravneniâ %D 1999 %P 232-237 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1999_35_2_a7/ %G ru %F DE_1999_35_2_a7
M. M. Karchevskii; A. D. Lyashko; M. R. Timerbaev. The finite element method for fourth-order quasilinear degenerate elliptic equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 232-237. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a7/